# SDR SWIA200617436

- Difficulty date: December 13, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 28,804 hours, 40,679 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK FAILED AND BLEW SMOKE INTO COCKPIT ON GROUND.  SECURED CLAMP ON LEFT ACM INLET.  OPERATIONAL CHECKS GOOD.
